×

Multichannel nonlinear scattering for nonintegrable equations. II: The case of anisotropic potentials and data. (English) Zbl 0795.35073

Summary: The nonlinear scattering and stability results of the authors [Commun. Math. Phys. 133, No. 1, 119-146 (1990; Zbl 0721.35082)] are extended to the case of anisotropic potentials and data. The range of nonlinearities for which the theory is shown to be valid is also extended considerably.

MSC:

35P25 Scattering theory for PDEs
35Q55 NLS equations (nonlinear Schrödinger equations)
81U30 Dispersion theory, dispersion relations arising in quantum theory

Citations:

Zbl 0721.35082
PDFBibTeX XMLCite
Full Text: DOI Link

References:

[1] Ginibre, J.; Velo, G., On a class of nonlinear Schrödinger equations I, II, J. Funct. Anal., 32, 1-71 (1979) · Zbl 0396.35029
[3] Journé, J.-L; Soffer, A.; Sogge, C., Decay estimates for Schrödinger operators, Comm. Pure Appl. Math., 44, 5, 573-604 (1991) · Zbl 0743.35008
[4] Soffer, A.; Weinstein, M. I., Multichannel nonlinear scattering for nonintegrable equations, Comm. Math. Phys., 133, 119-146 (1990) · Zbl 0721.35082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.